# SDR S03471012

- Difficulty date: March 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24311
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

B-18273 MAX THRUST T/O, DURING ROTATION A LOUD "BANG" WAS HEARD. ENGINE NR 3 EPR INDICATION SWING UP AND DOWN MOMENTARILY. ENGINE NR 3 WAS RECOVERED AUTOMATICALLY AND OPERATED NORMALLY IN THE REST FLIGHT. REPLACE NR 3 ENGINE AT AMS.
